Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

*still* feel foggy/stoned on Parnate

Posted by g_g_g_unit on May 2, 2012, at 22:49:42

In reply to Re: feel foggy/stoned on Parnate Alexei, posted by g_g_g_unit on April 30, 2012, at 10:00:32

Ugh, it's been over a week on 40mg and I still feel spacey. This is so frustrating, especially after the ADD benefits I was seeing on 30mg (which was also, unfortunately, exacerbating my anxiety).

10mg does nothing for attention now. Taking 20mg used to be highly activating, but I just tried taking 30mg to aid concentration and it's only making me teary and sleepy.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1016518
URL: http://www.dr-bob.org/babble/20120425/msgs/1016999.html